| Model Number |
500001002002 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for (b)(6) was performed from the date of manufacture, 27-oct-2011 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device of this incident, it was determined that the door 5 had snapped off the hinge unit.A field service engineer (fse) removed and replaced the door assembly to resolve the issue.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000, the tower door plastic had completely broken off the chassis or latches.The customer requested to bring a new door and latches for the repair.There were no delay, no adverse events or injuries reported based on this event.